# SDR 9518909853

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47110
- System (JASC): 5270 · Door Warning System
- Part: Switch Bracket
- Condition: Loose
- Location: Cabin Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DTW-RDU - DURING TAKEOFF AT APPROXIMATELY 80 KNOTS, THE AFT CABIN DOOR WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  FOUND AND TIGHTENED A LOOSE WARNING SWITCH BRACKET, CHECKED OK.
